NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, October 2, 2014
Allergies to Epinephrine
I just wanted to clarify an answer that you gave to someone else with an alergy to Epinephrine.
You can be sensitive to epinephrine and therefore suffer symptoms from having it injected.
I am hypoglycemic and therefore am sensitive to the epinephrine that is secreted when my body tries to process sugars. My body naturally produces epinephrine but I have a negative reaction to this- therefore I also feel like I am going to die and am bed-ridden for two days when I go to the dentist and am given injections containing epinephrine.
Just to clarify!
I'm sorry but I am not sure what the question is here. The first sentence is correct but probably could have been worded better. Is that what you mean??????
Steven I Ganzberg, SB, DMD, MS
Formerly, Clinical Professor of Dentistry
College of Dentistry
The Ohio State University